Latest posts

Forum Statistics

Threads
25,963
Posts
510,273
Members
28,035
Latest Member
downloada
What's New?

What the Hell Has My Heart Racing?

S

searay

VIP Member
Dec 20, 2017
633
538
I started having racing heart in my 30's. Dr. put me on 50mg. metoprolol, a beta blocker, and that did the trick. I'm now 60 and my bp is perfect, 130/70 w/ an avg 70 hr.
 
Warhead14

Warhead14

TID Board Of Directors
Jul 23, 2011
1,106
648
DBOL without a doubt raises my heart rate, and more since I passed 40 years old. I cant use it.
 
Warhead14

Warhead14

TID Board Of Directors
Jul 23, 2011
1,106
648
It may only be a few weirdos like me, but these damn things can get addictive. One of many wifely criticisms I get is that I check my numbers too frequently, not allowing for a bit of natural, un-worrisome, fluctuation.

BatteryLivesMatter ... if you get to a point where the machine is acting squirrely, it may be dying batteries rather than dying you :)
Me too lol
 
jawbreaker24

jawbreaker24

Member
Apr 23, 2022
49
20
Sucks getting old! The only thing I can use “safely” is test and deca. My oral days are over (relax @Wallyd lol) tren days are long gone. Last time I ran tren I had to tap out after 2 weeks . Soon as I got over 40 I had to really change things around.


Sent from my iPhone using Tapatalk
 
W

Wilson6

VIP Member
Dec 17, 2019
367
594
Do you prefer NPP over deca?


Sent from my iPhone using Tapatalk
I know this was for wallyd, and I like the same combo for HRT. My pref is script compounded ND for the joints, but only 30 mg/5 d, rather use script ND vs UG NPP. MP for libido and ED, and to lower E2 vs increasing TC.
 
hooper 1014

hooper 1014

TID Lady Member
Aug 5, 2021
16
15
So I finished a few weeks of DMZ+MSTEN that I had left over from a few years ago and felt just fine. towards the end I received a bunch of supplements for my liver and prostate as I started a very low dose cycle of Test E (200 ew) and dbol (20 Ed).

As soon as I took a handful if supps with a 10mg dbol my heart rate would go up for a few hours…. to the point I was uncomfortable….. So after a few days I dropped the dbol (yesterday) and felt normal this morning….. Took my round of saw palmetto, tumeric, milk thistle, glucosamine/chondr, vitamins, minerals …… my heat is now slamming again.

Ive never had issues with dbol before so I’m now thinking it’s one of my supps that’s doing it. Any ideas?
I don't think any of your other normal supplements are the problem I believe your problem maybe in your Dbol make sure is chckd out as wht it supposed to be Also lay off from i and keep your Test as and see what happens
 
Wallyd

Wallyd

VIP Member
Dec 10, 2013
818
445
My staples anymore are NPP, test e, masteron.
Do you prefer NPP over deca?


Sent from my iPhone using Tapatalk
I do prefer NPP. I used deca years ago & it messed with my nipples, NPP never has even at the same dose. I’m not sure what happened but it scared me away from deca.
 
JackD

JackD

Senior Moderators
Staff Member
Sep 16, 2010
5,881
1,113
@klbsa Any updates on what you are feeling? Do you wear an Iwatch? Or other heart rate monitor all day? I agree that it sucks getting older. If I have any alcohol later at night, then my heart is pounding and keeping me awake at night. That said, when you added in all those supplements, I’d love to know the brands and dosages. “Some” multi brands actually add “stimulates” for enhanced energy. So could be that. Could also be something as simple as potassium and calcium being off. Let us know how you are feeling lately!!
 
klbsa

klbsa

Senior Member
Jan 5, 2011
186
86
@klbsa Any updates on what you are feeling? Do you wear an Iwatch? Or other heart rate monitor all day? I agree that it sucks getting older. If I have any alcohol later at night, then my heart is pounding and keeping me awake at night. That said, when you added in all those supplements, I’d love to know the brands and dosages. “Some” multi brands actually add “stimulates” for enhanced energy. So could be that. Could also be something as simple as potassium and calcium being off. Let us know how you are feeling lately!!
I am pretty sure it was the high dosage of glucosamine /Chondroitin I was taking. During my research I learned that gl/ch has the side effect of raising the heart rate. I just finished 4 weeks of dbol 20-30 mg a day and am now on 500 mg of test E weekly…… The dbol had my BP up about 10 points….. Niw I feel pretty good. My BP is a little higher than it should be but DEF not like it was before.
 
Who is viewing this thread?

There are currently 1 members watching this topic

Top